Ukrainian Mathematical Journal

, Volume 59, Issue 3, pp 439–458

Group classification of systems of nonlinear reaction-diffusion equations with triangular diffusion matrix

  • A. G. Nikitin
Article

DOI: 10.1007/s11253-007-0028-x

Cite this article as:
Nikitin, A.G. Ukr Math J (2007) 59: 439. doi:10.1007/s11253-007-0028-x

Abstract

We complete the group classification of systems of two coupled nonlinear reaction-diffusion equations with general diffusion matrix begun in author’s previous works. Namely, all nonequivalent equations with triangular diffusion matrix are classified. In addition, we describe symmetries of diffusion systems with nilpotent diffusion matrix and additional terms with first-order derivatives.

Copyright information

© Springer Science+Business Media, Inc. 2007

Authors and Affiliations

  • A. G. Nikitin
    • 1
  1. 1.Institute of MathematicsUkrainian Academy of SciencesKiev